# SDR ASAA2013102796241

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 11,237 hours, 3,341 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA254171C
- Condition: Failed
- Location: Fuel Xfer
- Part time: 11,237 hours, 3,341 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT FUEL TANKS WERE BALANCED PERFECTLY PRIOR TO DESCENT.  FUEL TRANSFER FEED FAILED ON DESCENT.   NOTICED FUEL IMBALANCE DURING DESCENT AND LANDING.  CROSS-FEED VALVE CIRCUIT BREAKER WAS TRIPPED.  FUEL IMBALANCE LIMIT WAS EXCEEDED.  ACFT GROUNDED. REPLACED CROSSFEED VALVE ACTUATOR IAW AMM 28-22-21, OPS CHECKED GOOD.
